# SDR CA070212002

- Difficulty date: February 8, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,467 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7600 · Engine Controls
- Part: Condition Lever
- Part number: 941941141
- Part serial: 9830070
- Condition: Stiff
- Location: Cockpit
- Part time: 6,263 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, IT WAS FOUND THAT THE CONDITION LEVER WAS EXTREMELY HARD TO MOVE.  THE CONDITION LEVER CABLE WAS REPLACED. (TC NR 20070212002)
